# SDR SIMA20130205004

- Difficulty date: February 5, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145
- Aircraft serial: 145074
- Aircraft time: 32,685 hours, 30,437 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION A BAGGAGE HANDLER REPORTED SUSPECT SMOKE ODOR IN CARGO COMPARTMENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED BLEED SYSTEM LINES CHECK INSIDE CARGO COMP WITH APU AIR IAW AMM 36-00-00.  FIRE DEPARTMENT PERFORMED SMOKE & HEAT CHECK.  NO ODOR OR SMOKE DETECTED AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
